# SDR ASAA0480104

- Difficulty date: February 24, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054787
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND SEAT TRACK IS CORRODED AT FS 236-266.  REPLACED DAMAGED SECTION PER SRM 51-30-1 AND 51-30-5.  (M)
